Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
RINGS AND FIELDS OF CONSTANTS FOR DERIVATIONS IN CHARACTERISTIC ZERO
Autore:
NOWICKI A;
Indirizzi:
NICHOLAS COPERNICUS UNIV,INST MATH PL-87100 TORUN POLAND
Titolo Testata:
Journal of pure and applied algebra
fascicolo: 1, volume: 96, anno: 1994,
pagine: 47 - 55
SICI:
0022-4049(1994)96:1<47:RAFOCF>2.0.ZU;2-N
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
12
Recensione:
Indirizzi per estratti:
Citazione:
A. Nowicki, "RINGS AND FIELDS OF CONSTANTS FOR DERIVATIONS IN CHARACTERISTIC ZERO", Journal of pure and applied algebra, 96(1), 1994, pp. 47-55

Abstract

Let k be a field of characteristic zero and A a finitely generated k-algebra. We give a description of all k-subalgebras of A which are rings of constants for derivations of A. Moreover we show some applications of our description.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/09/20 alle ore 22:25:28